# SDR SWIA202503171211

- Difficulty date: December 11, 2024
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 40,930 hours, 30,007 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER TRANSCOWL INNER PERFORATED SKIN IS DENTED      (C-CHECK RO 3/14/2025)    REPAIRED R/H UPPER TRANSCOWL INNER PERFORATED SKIN AT DENTED LOCATION, REF. CRJ700 SRM 54-10-00-201-002-A01, REPAIR SRS704 AND REO 670-54-21-1703, REV. --, 2025-01-14. COMPLIED WITH 51-900-1002-SKY.
